# SDR CALA2023030300616

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Sta 500d-500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN SEAT TRACK STA 500D-500E LBL24 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC# 9288266 REMOVED CORROSION FROM MAIN CABIN SEAT TRACK STA 500D-500E LBL-2 HAECO GSO MECH V900579 INSP QC453 4, MAX ALLOWED IS .040, MATERIAL LOSS .080 OUT OF LIMITS IAW B73 7-900NG SRM 53-00-52. REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED REPAIR SECTION IAW B737-900NG SRM 53-00-52 REPAIR 4.
